The Cause Of Back Headaches To The Neck Feels Stiff And Difficult To Turn
Hello, good night. I want to ask, I have been experiencing pain in the back of the neck in the past 2 years and I often ignore it because I think this is just a wrong sleeping position. I often stay up late, and I often find it difficult to concentrate and have an effect on my activities. Sometimes the fontanel feels cold for a few moments. What are the symptoms? I got to the clinic to ask about my symptoms. Then I was prescribed biropyron medication to take 3 times a day after eating. But I feel migraine and dizziness more often as I feel an earthquake. Does the biropyron recipe have any effect or make it even more dizzy? Thank you
Hello Reza, thank you for asking at HealthReplies.com.
Reading complaints that you are experiencing at this time, these complaints can indeed be caused by several possible conditions such as tension type headaches, vertigo, tension in the neck and head muscles, excessive fatigue, inflammation of the joints in the spinal region of the neck or neck position abnormalities.
Because your complaint has been felt for 2 years but has not improved despite being seen by a doctor and getting drug therapy, it is recommended to re-examine the complaint to a neurologist for further evaluation.
Although you are encouraged to check the complaint further to a neurologist, because your complaint is not included in an emergency situation, then you can still postpone a visit directly to the doctor and as an alternative you can try to do consultation with a neurologist directly through the feature Chat doctor on the HealthReplies.com application.
Meanwhile, at home, you can try to do some of the following suggestions such as:
Avoid the habit of staying up late and make sure you get enough rest at least 6-8 hours a day
Make sure you get enough nutritious and balanced food intake every day
Limit consumption of foods high in salt and fat, and caffeinated drinks
Exercise regularly for at least 30 minutes every day
Avoid excess stress
Avoid cigarettes and alcoholic drinks
Maintain a minimum of 2 liters of fluid intake per day
Limit the use of gadgets
Keeping your posture in the activity and rest are in a good position and right
Regarding the drug you are asking, basically the drug contains a drug called metamizole and several types of B vitamins, where the drug aims to help relieve the tension and pain that you feel and help preserve the nerve function of your body, especially in areas that experience complaints. Although it can help to alleviate your complaints, the medicine contained can indeed cause side effects such as dizziness or as floating in some people who consume them.
For the time being, these drugs may still be consumed in accordance with your doctor's recommendations, but if complaints arise that make you uncomfortable or interfere with your daily activities during drug use, you are encouraged to determine the consumption of these drugs until there is further advice from your doctor the nerve that handles you next.
I hope this helps.